Jersey Girl Posted December 14, 2004 Report Share Posted December 14, 2004 I feel like I've taken a small step backwards because I needed to go back on Neurontin. I am only taking a small dose-100 mg three times a day, but my neck,shoulder, back and leg muscles have been in a total spasm and I've been more dizzy than usual. 2 1/2 years ago I was prescribed 400 mg four times a day because you could've ironed a shirt on my neck and back muscles--it made me so exhausted (or I WAS so exhausted) then that I tapered off of it after a year and have taken it occasionally since. If I take a hogher dose it gives me palpitations of the worst kind. I am thinking of trying the Klonopin as many on this forum seem to get relief from it. Just curious if anyone else has found relief with Neurontin. Martha (with POTS) Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.